# SDR DL76S953786

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 314T1210408
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT FRAME AT THE LOWER END OF THE RT CORE COWL WAS WORN.  THE DAMAGE WAS REPAIRED PER SRM 54-41-02.
